# SDR SIMA20161030003

- Difficulty date: October 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT WORKING.  R & R THE BATTERY PACK AND POWER SUPPLY IAW WC 33-700-19.  OPS CHECKED GOOD IAW WC 33-700-17.
